Alert archive / Louisiana / Tornado Warnings in 2019

Tornado Warning 87, NWS Shreveport, LA

December 16, 2019Bossier Parish, Claiborne Parish, Webster Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Dec 16, 2019, 10:08 AM CST for Bossier Parish, Claiborne Parish, Webster Parish, Louisiana. It was in force for 52 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 16, 2019, 10:08 AM CST (16:08 UTC)
Expired
Dec 16, 2019, 11:00 AM CST
In force
52 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Bossier Parish, LA, Claiborne Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 46 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 16, 10:10 AM CSTTORNADO4 N Red Chute, LAAN EF1 TORNADO FIRST TOUCHED DOWN NORTH OF RED CHUTE AND TRACKED EAST NORTHEAST INTO PORTIONS OF WEBSTER PARISH BEFORE LIFTING 8 MILES WEST OF HOMER IN CLAIBORNE PARISH. DAMAGE CONSISTED OF NUMEROUS TREES UPROOTED AND OR SNAPPED ALONG THE TRACK WITH STRUCTURAL
Dec 16, 10:20 AM CSTTSTM WND DMG8 Nne Eastwood, LASEVERAL TREES REPORTED DOWN IN THE BELLVUE COMMUNITY.
Dec 16, 10:30 AM CSTTSTM WND DMG6 Nw Dixie Inn, LAUPDATED CORRECTION....TO PREVIOUS TSTM WND DMG REPORT FROM 6 NW DIXIE INN. SWEPCO OUTAGE MAP IS SHOWING A CLUSTER OF OUTAGES IN WEBSTER PARISH, BETWEEN LA 528 AND US 371 -- IN THE GOODWILL RD/GROWING VALLEY AREA. OUTAGE STARTED JUST ABOUT THE TIME THAT TORNADO
Dec 16, 10:40 AM CSTTORNADO10 Ese Cotton Valley, LAUPDATED CORRECTION...TO PREVIOUS TORNADO REPORT FROM 10 ESE COTTON VALLEY OF STORM CHASER VISUAL REPORT OF SMALL TORNADO EAST OF COTTON VALLEY AT 159 AND ANGIE ROAD AREA, TREES DOWN AND DAMAGE TO MOBILE HOME CARPORT DESTROYED.
Dec 16, 10:42 AM CSTTORNADO7 Ese Cotton Valley, LASEVERAL HUNDRED TREES WERE UPROOTED AND SNAPPED WITH ROOF DAMAGE TO TWO SINGLE FAMILY HOMES ON EVERGREEN SCHOOL RD. A MOBILE HOME WAS COMPLETELY DESTROYED ON ANGI RD.
Dec 16, 10:50 AM CSTTSTM WND DMG8 Se Shongaloo, LASEVERAL TREES AND POWER LINES REPORTED DOWN ON FLAT LICK ROAD.
Dec 16, 10:53 AM CSTTSTM WND DMG10 Ese Cotton Valley, LATREES REPORTED DOWN BETWEEN MINDEN AND SHONGALOO.
Dec 16, 11:05 AM CSTTORNADO10 Ese Cotton Valley, LASTORM CHASER VISUAL REPORT OF SMALL TORNADO EAST OF COTTON VALLEY AT 159 AND ANGIE ROAD AREA, TREES DOWN AND DAMAGE TO MOBILE HOME CARPORT DESTROYED.
Dec 16, 11:06 AM CSTTSTM WND DMG6 Nw Dixie Inn, LASWEPCO OUTAGE MAP IS SHOWING A CLUSTER OF OUTAGES IN WEBSTER PARISH, BETWEEN LA 528 AND US 371 -- IN THE GOODWILL RD/GROWING VALLEY AREA. OUTAGE STARTED JUST ABOUT THE TIME THAT TORNADO-WARNED STORM MOVED THROUGH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 4.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2019-12-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2019-12-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1108 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted.

161 
WFUS54 KSHV 161608
TORSHV
LAC015-027-119-161700-
/O.NEW.KSHV.TO.W.0087.191216T1608Z-191216T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1008 AM CST Mon Dec 16 2019

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Central Webster Parish in northwestern Louisiana...
  West central Claiborne Parish in northwestern Louisiana...
  Central Bossier Parish in northwestern Louisiana...

* Until 1100 AM CST.
    
* At 1008 AM CST, a severe thunderstorm capable of producing a
  tornado was located near Eastwood, or 8 miles north of Bossier
  City, moving northeast at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Cotton Valley around 1040 AM CST.
  Shongaloo around 1055 AM CST.

Other locations impacted by this tornadic thunderstorm include
Linton, Bellevue, Leton, Couchwood, Evergreen and Red Chute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3258 9362 3264 9368 3298 9326 3276 9307
TIME...MOT...LOC 1608Z 232DEG 31KT 3263 9362 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

20
3 follow-up statements
160 
WWUS54 KSHV 161615
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1015 AM CST Mon Dec 16 2019

LAC015-027-119-161700-
/O.CON.KSHV.TO.W.0087.000000T0000Z-191216T1700Z/
Webster LA-Claiborne LA-Bossier LA-
1015 AM CST Mon Dec 16 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CST FOR CENTRAL
WEBSTER...WEST CENTRAL CLAIBORNE AND EAST CENTRAL BOSSIER PARISHES...
        
At 1014 AM CST, a radar confirmed tornado was located 7 miles north 
of Eastwood, or 11 miles northeast of Bossier City, moving northeast 
at 35 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Cotton Valley around 1040 AM CST.

Other locations impacted by this tornadic thunderstorm include
Bellevue, Leton, Couchwood, Evergreen and Red Chute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3260 9358 3265 9361 3295 9324 3276 9307
TIME...MOT...LOC 1614Z 232DEG 31KT 3267 9357 

TORNADO...OBSERVED
HAIL...1.00IN

$$

20
117 
WWUS54 KSHV 161633
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1033 AM CST Mon Dec 16 2019

LAC015-161641-
/O.CAN.KSHV.TO.W.0087.000000T0000Z-191216T1700Z/
Bossier LA-
1033 AM CST Mon Dec 16 2019

...THE TORNADO WARNING FOR EAST CENTRAL BOSSIER PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3267 9341 3272 9345 3275 9345 3292 9322
      3281 9312
TIME...MOT...LOC 1631Z 232DEG 31KT 3276 9343 

$$

LAC027-119-161700-
/O.CON.KSHV.TO.W.0087.000000T0000Z-191216T1700Z/
Webster LA-Claiborne LA-
1033 AM CST Mon Dec 16 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CST FOR CENTRAL
WEBSTER AND WEST CENTRAL CLAIBORNE PARISHES...
        
At 1031 AM CST, a radar confirmed tornado was located near Cotton 
Valley, or 12 miles northwest of Minden, moving northeast at 35 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Webster and west central Claiborne Parishes, including the
following locations... Leton, Couchwood and Evergreen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3267 9341 3272 9345 3275 9345 3292 9322
      3281 9312
TIME...MOT...LOC 1631Z 232DEG 31KT 3276 9343 

TORNADO...OBSERVED
HAIL...1.00IN

$$

20
341 
WWUS54 KSHV 161647
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
1047 AM CST Mon Dec 16 2019

LAC027-119-161700-
/O.CON.KSHV.TO.W.0087.000000T0000Z-191216T1700Z/
Webster LA-Claiborne LA-
1047 AM CST Mon Dec 16 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CST FOR CENTRAL
WEBSTER AND WEST CENTRAL CLAIBORNE PARISHES...
        
At 1047 AM CST, a radar confirmed tornado was located near 
Shongaloo, or 14 miles southeast of Springhill, moving northeast at 
35 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Evergreen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3275 9326 3277 9329 3280 9332 3289 9319
      3281 9312
TIME...MOT...LOC 1647Z 232DEG 31KT 3285 9330 

TORNADO...OBSERVED
HAIL...1.00IN

$$

20

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 16, 6:08 AM CST, 4 hours earlier.

Area forecast discussion, Dec 16, 6:08 AM CST, 4 hours before
Area Forecast Discussion
National Weather Service Shreveport LA
608 AM CST Mon Dec 16 2019

.AVIATION...

For the 16/12Z TAF period, widespread low stratus is observed this
morning along and ahead of a cold front which will continue steady
progression across the region throughout today. Showers and storms
will increase as well, especially by late morning and through the
afternoon hours as the cold front encounters increasingly warm and
unstable air ahead of it. Some storms may become severe during the
afternoon with the MLU terminal at greatest risk for seeing severe
convection. Cigs/vsbys will generally remain IFR/MVFR today with
periods of LIFR conditions possible this morning, especially invof
of the front. Convection will begin to diminish by late afternoon
into this evening as the cold front clears the region with clouds
still lagging well behind it. Therefore, expect MVFR cigs to hang
around overnight through the end of the TAF period. Breezy south
winds will quickly veer NW with fropa as speeds increase to near
15 kts with higher gusts between 20-25 kts in wake of the front.

/19/

&&

.PREV DISCUSSION... /issued 424 AM CST Mon Dec 16 2019/

SHORT TERM.../Today through Tuesday/

After record high temperatures at a few locations on Sunday, major
changes are in store over the next 12-24 hours as a powerful cold
front will continue its progression across the region today. This
front had been nearly stationary along the I-30 corridor over the
past several hours, but it is beginning to sag south of I-30 this
morning as the potent upper trough diving east from the Rockies
across the Southern Plains helps to reinforce the cold front as it
surges deeper into our region. Ahead of the front, sfc temperatures
are in the upper 60s to lower 70s while dew points are only a few
degrees lower in the mid 60s. This warm sector is generally south
of I-20 in east Texas and extends eastward across all of north
Louisiana. As forcing increases later this morning through the
afternoon in response to the ejecting upper trough, showers and
thunderstorms will become more numerous along and ahead of the
advancing cold front.

Conditions will also become more favorable for the development of
some strong to severe storms over the SE sector of our CWA,
generally from Toledo Bend eastward over much of north Louisiana
and south central Arkansas where a Marginal Risk gradually
increases to a Slight and Enhanced Risk as you move farther east
into portions of north central and northeast Louisiana. The Slight
Risk area extends along and east of a line from lower Toledo Bend
northeast to Farmerville, LA while the Enhanced Risk area takes
in far southern Natchitoches Parish and cuts NE to just south of
Monroe, LA and then extends well east into central MS. This area
of greatest concern is where sfc-based discrete storms may develop
in the most unstable environment with ample shear just ahead of
the cold front. All modes of severe weather are expected to be in
play as we shift into the afternoon, especially in this Enhanced
Risk area where isolated tornadoes will certainly be possible in
some of these storms. The overall severe threat will gradually
diminish as we approach sunset this evening and convection begins
to wane with the advancing cold front. Gusty NW winds will follow
in wake of the cold front, and a Lake Wind Advisory may be needed
later in the period if these conditions become sustained through
this evening.

The other big story is the much colder air to follow behind the
front as temperatures plummet well below normal on Monday night
through Tuesday. Overnight lows should end up either side of the
freezing mark while a slow recovery is expected on Tuesday with
most locations struggling to reach 50 degrees by the afternoon
even with sunshine gradually returning from west to east through
the day.

/19/

LONG TERM.../Tuesday Night through Sunday Night/

At the start of the period, surface high pressure will continue to
build into the region. This will allow for northerly winds to keep
cold air filtering into the area. Wednesday morning will be the
coldest morning of the week with much of the area dipping into the
upper 20s. The surface ridge will shift overhead during the day on
Wednesday which will force winds to diminish Wednesday night.
Thursday morning lows will warm slightly but much of the area will
be at or just below freezing again.

The surface ridge will shift east of the Four State Region during
the day on Thursday. This will enable southerly winds to return
bringing low level moisture back to the area. This will precede a
progressive upper level trough that will be the next focus for
precipitation chances on Friday. Light rain showers will be possible
with higher chances towards our southern zones as the trough moves
through. Behind the trough, high pressure both at the surface and
aloft take hold for the weekend which will bring above normal highs
back to the area late in the period. /35/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  66  33  50  31 /  80   0   0   0
MLU  75  38  49  29 /  90  30   0   0
DEQ  50  28  49  25 /  80   0   0   0
TXK  54  30  48  28 /  80   0   0   0
ELD  61  33  48  27 /  90  20   0   0
TYR  52  30  50  29 /  50   0   0   0
GGG  59  31  50  29 /  60   0   0   0
LFK  71  33  52  30 /  70   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

19/35
Hazardous weather outlook, Dec 16, 5:21 AM CST, 4 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
521 AM CST Mon Dec 16 2019

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-171130-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
521 AM CST Mon Dec 16 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Strong to severe thunderstorms will be possible mainly across
north Louisiana, south-central Arkansas, and deep east Texas today
into the early evening hours. The threat area will be
concentrated roughly east of a line from Lufkin, Texas to
Shreveport, Louisiana to El Dorado, Arkansas with the threat from
severe weather increasing towards Central and Northeast Louisiana.
All hazards will be possible with the greatest threats being
damaging winds, a few tornadoes, and large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed through this evening.

In the hours before

Special weather statement, Dec 16, 8:48 AM CST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
848 AM CST Mon Dec 16 2019

ARZ061-072-161530-
Nevada AR-Columbia AR-
848 AM CST Mon Dec 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEVADA AND
NORTHEASTERN COLUMBIA COUNTIES UNTIL 930 AM CST...

At 848 AM CST, Doppler radar was tracking a strong thunderstorm over
McNeil, moving northeast at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Magnolia, Waldo, McNeil, College Hill, Lamartine, Laughlin and
Medlock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3322 9325 3338 9336 3355 9311 3338 9312
      3338 9298 3333 9298
TIME...MOT...LOC 1448Z 227DEG 26KT 3333 9325

20
Special weather statement, Dec 16, 9:05 AM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
905 AM CST Mon Dec 16 2019

LAZ001-002-TXZ138-151-161545-
Bossier LA-Caddo LA-Panola TX-Harrison TX-
905 AM CST Mon Dec 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO AND
NORTHWESTERN BOSSIER PARISHES...SOUTHEASTERN HARRISON AND
NORTHEASTERN PANOLA COUNTIES UNTIL 945 AM CST...

At 904 AM CST, Doppler radar was tracking a strong thunderstorm near
Waskom, or 14 miles southeast of Marshall, moving northeast at 45
mph.

Half inch hail and winds in excess of 35 mph will be possible with
this storm.

Locations impacted include...
Shreveport, Bossier City, Greenwood, Blanchard, Waskom, Benton,
Mooringsport, Belcher, Gilliam, Deberry, Elysian Fields, Dixie, Alden
Bridge, Caddo Lake, Linton, Cross Lake, Cavett, Jonesville and
Bethany.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3228 9417 3242 9431 3291 9374 3269 9351
TIME...MOT...LOC 1504Z 227DEG 41KT 3244 9413

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 8:51 AM CSTLake Wind AdvisorySHVBossier, Caddo7 hr
Dec 16, 9:05 AM CSTSpecial Weather StatementSHVBossier, Caddo40 min
Dec 16, 9:35 AM CSTSevere Thunderstorm WarningSHVBossier, Caddo55 min
Dec 16, 10:10 AM CSTSpecial Weather StatementSHVCaddo35 min
Dec 16, 10:26 AM CSTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto49 min
Dec 16, 10:53 AM CSTSpecial Weather StatementSHVWinn52 min
Dec 16, 10:57 AM CSTTornado WarningSHVClaiborne33 min
Dec 16, 11:07 AM CSTSevere Thunderstorm WarningSHVWebster24 min
Dec 16, 11:20 AM CSTSevere Thunderstorm WarningSHVClaiborne, Union55 min
Dec 16, 11:25 AM CSTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union, Webster65 min
Dec 16, 11:25 AM CSTSevere Thunderstorm WarningSHVWinn65 min
Dec 16, 11:40 AM CSTTornado WarningSHVWinn51 min
Dec 16, 11:49 AM CSTSevere Thunderstorm WarningSHVSabine56 min
Dec 16, 12:00 PM CSTTornado WarningSHVSabine25 min
Dec 16, 12:19 PM CSTTornado WarningSHVUnion25 min
Dec 16, 12:38 PM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Red River42 min
Dec 16, 12:49 PM CSTSevere Thunderstorm WarningSHVJackson, Natchitoches, Sabine, Winn39 min
Dec 16, 1:11 PM CSTSevere Thunderstorm WarningSHVNatchitoches, Sabine49 min
Dec 16, 1:15 PM CSTSevere Thunderstorm WarningSHVGrant, LaSalle45 min
Dec 16, 1:17 PM CSTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union58 min
Dec 16, 1:35 PM CSTTornado WarningSHVOuachita, Union40 min
Dec 16, 2:02 PM CSTSpecial Weather StatementSHVWinn43 min
Dec 16, 2:14 PM CSTSevere Thunderstorm WarningSHVLaSalle31 min
Dec 16, 2:24 PM CSTSpecial Weather StatementSHVOuachita36 min
Dec 16, 2:47 PM CSTSpecial Weather StatementSHVCaldwell, Grant, LaSalle58 min

Nearby

Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.